• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6781
School of Physics
  Title:   Gauged Noncommutative Wess-Zumino-Witten Models
  Author(s): 
1.  A.M. Ghezelbash
2.  S. Parvizi
  Status:   Published
  Journal: Nucl. Phys. B
  No.:  40
  Vol.:  592
  Year:  2001
  Pages:   408-416
  Supported by:  IPM
  Abstract:
We investigate the Kac-Moody algebra of noncommutative Wess-Zumino-Witten model and find its structure to be the same as the commutative case. Various kinds of gauged noncommutative WZW models are constructed. In particular, noncommutative U(2)/U(1) WZW model is studied and by integrating out the gauge fields, we obtain a noncommutative non-linear σ-model.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right